# SDR 20010209CW008

- Difficulty date: December 7, 2000
- Submitted: February 9, 2001
- Operation: General aviation
- Aircraft: N38KC
- Make and model: Piper PA-31-350
- Aircraft serial: 318352033
- Engine: Lyc LTIO540*
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 10382681
- Condition: Failed
- Location: Magneto
- Part time: 219 hours
- Component: Magneto, Bendix
- Component part number: D6RN3200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLE SHOOTING A RUFF MAG PROBLEM, WE FOUND THAT THE MAG CAPACITOR PN10-382681 WAS COMING APART, SWEGED ON TOP SECTION WAS LOOSE.  THIS FAILED CAPCITOR HAS A DATE CODE OF 9948.
